# SDR DALA2017011100249

- Difficulty date: January 10, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 65,295 hours, 13,567 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES ELONGATED ALONG FWD EDGE OF GENERATOR CABLE PASS THROUGH CUTOUT APPROX NACELLE STA 227 NBR 1 PYLON UPPER SURFACE. REPAIRED PER PRI 553929-14 REV 0-3. PRI 553929-14 REV 0-3 INSTRUCTIONS MATCH FINAL ERA 553929-14 REV A INSTRUCTIONS. (2844045)
